Kostant's problem for fully commutative permutations

Mackaay, Marco, Mazorchuk, Volodymyr and Miemietz, Vanessa (2024) Kostant's problem for fully commutative permutations. Revista Matemática Iberoamericana, 40 (2). 537–563. ISSN 0213-2230

[thumbnail of kostant-revised]
PDF (kostant-revised) - Accepted Version
Available under License Creative Commons Attribution.

Download (354kB) | Preview


We give a complete combinatorial answer to Kostant’s problem for simple highest weight modules indexed by fully commutative permutations.We also propose a reformulation of Kostant’s problem in the context of fiab bicategories and classify annihilators of simple objects in the principal birepresentations of such bicategories generalizing the Barbasch–Vogan theorem for Lie algebras.

Item Type: Article
Additional Information: Funding. The first author is partially supported by Fundação para a Ciência e a Tecnologia (Portugal), projects PTDC/MAT-PUR/31089/2017 (Higher Structures and Applications) and UID/MAT/04459/2013 (Center for Mathematical Analysis, Geometry and Dynamical Systems - CAMGSD). The second author is partially supported by the Swedish Research Council. The third author is partially supported by EPSRC grant EP/S017216/1
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: LivePure Connector
Date Deposited: 20 Apr 2023 09:32
Last Modified: 18 Mar 2024 15:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/91848
DOI: 10.4171/RMI/1428


Downloads per month over past year

Actions (login required)

View Item View Item